Journal of Mathematical Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Phys., 2021, Volume 62, Issue 9, 92201, 13 pp. (Mi jmp17)  

Accessible information of a general quantum Gaussian ensemble

A. S. Holevo

Steklov Mathematical Institute, 119991 Moscow, Russian Federation

Funding Agency Grant Number
Russian Science Foundation 19-11-00086
This work was supported by the grant from the Russian Science Foundation (Project No. 19-11-00086).


DOI: https://doi.org/10.1063/5.0048112

Received: 19.02.2021
Accepted:05.08.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmp17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021